Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diabetic. Having knee pain and burning sensation all over body. Suggest effective medicine

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
hi my grandfather has knee pain to much he is 76yrs old and one more thing is that his body has burning sensation he is a diabetic person so would you give me some solution he tried many medicine and other thing it did not worked
Posted Mon, 29 Apr 2013 in Diabetes
Answered by Dr. Polash Sannigrahi 59 minutes later

Thanks for your query.

The presence of symptoms like burning sensation in the body can be due to:
1. Diabetes (Diabetic Neuropathy)- seen in individuals with prolonged diabetes & also when the blood sugar level is not properly controlled.
2. Deficiency of certain nutrients like Iron, Calcium, etc. which also interferes with blood formation & nerve conduction
3. Peripheral neuropathy
4. Thyroid dysfunction
5. Prolonged intake of certain drugs

The knee pain in your grandfather can also be attributed to his diabetic status. Diabetes may result in knee pain by causing nerve damage (neuropathy)

Investigations like X XXXXXXX of the knee joint, complete blood count, estimation of blood sugar levels & Thyroid profile will be helpful in clinching the diagnosis.

So, it will be better to consult the General Physician & get a proper physical examination done to find out the exact cause.
Based on that, appropriate management steps could be taken.

There is no need to worry, your grandfather will be fine.

Wishing him a good health.

Let me know if I need to clarify further.

Thanks & take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor